Alert archive / Alabama / Flash Flood Watches in 2020

Flash Flood Watch 1, NWS Mobile, AL

February 4, 2020Escambia County, Okaloosa County, Santa Rosa County, Florida; George County, Stone County, Mississippi; 11 counties in Alabama

NWS Mobile, AL issued this flash flood watch at Feb 4, 2020, 3:03 PM CST for Escambia County, Okaloosa County, Santa Rosa County, Florida; George County, Stone County, Mississippi; 11 counties in Alabama. It took effect at Feb 5, 2020, 3:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2020, 3:03 PM CST (21:03 UTC)
In effect from
Feb 5, 2020, 3:00 PM CST
Expired
Feb 6, 2020, 12:12 PM CST
In force
21 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Baldwin County, AL, Butler County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 95 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

204 
WGUS64 KMOB 042103
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
303 PM CST Tue Feb 4 2020

...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF
INLAND SOUTHEAST MISSISSIPPI...

ALZ054>060-261>266-FLZ201>206-MSZ078-079-050515-
/O.NEW.KMOB.FF.A.0001.200205T2100Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-Covington-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal-
Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-
Okaloosa Coastal-Stone-George-
Including the cities of Camden, Pine Hill, Homewood, Monroeville,
Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, 
Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile,
Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, 
Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, 
Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale
303 PM CST Tue Feb 4 2020

...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...

The National Weather Service in Mobile has issued a

* Flash Flood Watch for portions of Alabama, northwest Florida, 
  and southeast Mississippi, including the following areas, in 
  Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, 
  Butler, Conecuh, Covington, Crenshaw, Escambia, Mobile 
  Central, Mobile Coastal, Mobile Inland, Monroe, and Wilcox. In 
  northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa 
  Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa 
  Inland. In southeast Mississippi, George and Stone. 

* From Wednesday afternoon through Thursday afternoon

* Several rounds of training showers and thunderstorms are 
  expected to bring rainfall amounts of 2 to 4 inches, with local 
  amounts of 6 inches or more possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
7 follow-up statements
448 
WGUS64 KMOB 050512
FFAMOB

Flood Watch
National Weather Service Mobile AL
1112 PM CST Tue Feb 4 2020

...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF
INLAND SOUTHEAST MISSISSIPPI...

ALZ054>060-261>266-FLZ201>206-MSZ078-079-051300-
/O.CON.KMOB.FF.A.0001.200205T2100Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-Covington-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal-
Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-
Okaloosa Coastal-Stone-George-
Including the cities of Camden, Pine Hill, Homewood, Monroeville,
Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, 
Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile,
Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, 
Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, 
Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale
1112 PM CST Tue Feb 4 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY AFTERNOON...

The Flash Flood Watch continues for

* Portions of Alabama, northwest Florida, and southeast 
  Mississippi, including the following areas, in Alabama, 
  Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, 
  Conecuh, Covington, Crenshaw, Escambia, Mobile Central, Mobile 
  Coastal, Mobile Inland, Monroe, and Wilcox. In northwest 
  Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, 
  Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. In 
  southeast Mississippi, George and Stone. 

* From Wednesday afternoon through Thursday afternoon

* Several rounds of training showers and thunderstorms are 
  expected to bring rainfall amounts of 2 to 4 inches, with 
  local amounts of 6 inches or more possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
142 
WGUS64 KMOB 051228
FFAMOB

Flood Watch
National Weather Service Mobile AL
628 AM CST Wed Feb 5 2020

...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF
INLAND SOUTHEAST MISSISSIPPI...

ALZ054>060-261>266-FLZ201>206-MSZ078-079-052030-
/O.CON.KMOB.FF.A.0001.200205T2100Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-Covington-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal-
Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-
Okaloosa Coastal-Stone-George-
Including the cities of Camden, Pine Hill, Homewood, Monroeville,
Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, 
Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile,
Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, 
Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, 
Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale
628 AM CST Wed Feb 5 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 PM CST THIS
AFTERNOON THROUGH THURSDAY AFTERNOON...

The Flash Flood Watch continues for

* Portions of Alabama, northwest Florida, and southeast 
  Mississippi, including the following areas, in Alabama, 
  Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, 
  Conecuh, Covington, Crenshaw, Escambia, Mobile Central, Mobile 
  Coastal, Mobile Inland, Monroe, and Wilcox. In northwest 
  Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, 
  Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. In 
  southeast Mississippi, George and Stone. 

* From 3 PM CST this afternoon through Thursday afternoon

* Several rounds of training showers and thunderstorms are
  expected to bring rainfall amounts of 3 to 5 inches, with local
  amounts of 6 inches or more possible. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
647 
WGUS64 KMOB 051536
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
936 AM CST Wed Feb 5 2020

...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF
INLAND SOUTHEAST MISSISSIPPI...

ALZ052-053-052345-
/O.EXA.KMOB.FF.A.0001.200205T2100Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington-Clarke-
Including the cities of Chatom, Millry, Grove Hill, Jackson, 
and Thomasville
936 AM CST Wed Feb 5 2020

...FLASH FLOOD WATCH IN EFFECT FROM 3 PM CST THIS AFTERNOON
THROUGH THURSDAY AFTERNOON...

The National Weather Service in Mobile has expanded the

* Flash Flood Watch to include a portion of southwest Alabama, 
  including the following areas, Clarke and Washington. 

* From 3 PM CST this afternoon through Thursday afternoon

* Several rounds of training showers and thunderstorms are
  expected to bring rainfall amounts of 3 to 6 inches, with local
  amounts as high as 8 inches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

ALZ054>060-261>266-FLZ201>206-MSZ078-079-052345-
/O.CON.KMOB.FF.A.0001.200205T2100Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-Covington-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal-
Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-
Okaloosa Coastal-Stone-George-
Including the cities of Camden, Pine Hill, Homewood, Monroeville,
Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, 
Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile,
Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, 
Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, 
Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale
936 AM CST Wed Feb 5 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 PM CST THIS
AFTERNOON THROUGH THURSDAY AFTERNOON...

The Flash Flood Watch continues for

* Portions of Alabama, northwest Florida, and southeast 
  Mississippi, including the following areas, in Alabama, 
  Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, 
  Conecuh, Covington, Crenshaw, Escambia, Mobile Central, Mobile 
  Coastal, Mobile Inland, Monroe, and Wilcox. In northwest 
  Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, 
  Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. In 
  southeast Mississippi, George and Stone. 

* From 3 PM CST this afternoon through Thursday afternoon

* Several rounds of training showers and thunderstorms are
  expected to bring rainfall amounts of 3 to 6 inches, with local
  amounts as high as 8 inches. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
342 
WGUS64 KMOB 052317
FFAMOB

Flood Watch
National Weather Service Mobile AL
517 PM CST Wed Feb 5 2020

...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF
INLAND SOUTHEAST MISSISSIPPI...

ALZ052>060-261>266-FLZ201>206-MSZ078-079-060730-
/O.CON.KMOB.FF.A.0001.000000T0000Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-
Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Stone-George-
Including the cities of Chatom, Millry, Grove Hill, Jackson, 
Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen,
Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
Wright, Wiggins, and Lucedale
517 PM CST Wed Feb 5 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

The Flash Flood Watch continues for

* Portions of Alabama, northwest Florida, and southeast 
  Mississippi, including the following areas, in Alabama, 
  Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, 
  Clarke, Conecuh, Covington, Crenshaw, Escambia, Mobile 
  Central, Mobile Coastal, Mobile Inland, Monroe, Washington, 
  and Wilcox. In northwest Florida, Escambia Coastal, Escambia 
  Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, 
  and Santa Rosa Inland. In southeast Mississippi, George and 
  Stone. 

* Through Thursday afternoon

* Several rounds of training showers and thunderstorms are 
  expected to bring rainfall amounts of 3 to 6 inches, with 
  locally higher amounts as high as 8 inches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
562 
WGUS64 KMOB 060455
FFAMOB

Flood Watch
National Weather Service Mobile AL
1055 PM CST Wed Feb 5 2020

...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF
INLAND SOUTHEAST MISSISSIPPI...

ALZ052>060-261>266-FLZ201>206-MSZ078-079-061500-
/O.CON.KMOB.FF.A.0001.000000T0000Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-
Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Stone-George-
Including the cities of Chatom, Millry, Grove Hill, Jackson, 
Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen,
Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
Wright, Wiggins, and Lucedale
1055 PM CST Wed Feb 5 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

The Flash Flood Watch continues for

* Portions of Alabama, northwest Florida, and southeast 
  Mississippi, including the following areas, in Alabama, 
  Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, 
  Clarke, Conecuh, Covington, Crenshaw, Escambia, Mobile 
  Central, Mobile Coastal, Mobile Inland, Monroe, Washington, 
  and Wilcox. In northwest Florida, Escambia Coastal, Escambia 
  Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, 
  and Santa Rosa Inland. In southeast Mississippi, George and 
  Stone. 

* Through Thursday afternoon

* Several rounds of training showers and thunderstorms are 
  expected to bring rainfall amounts of 3 to 6 inches, with 
  locally higher amounts as high as 8 inches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
607 
WGUS64 KMOB 061331
FFAMOB

Flood Watch
National Weather Service Mobile AL
731 AM CST Thu Feb 6 2020

...HEAVY RAINFALL AND FLOODING POSSIBLE OVER MOST OF SOUTHWEST
ALABAMA AND THE WESTERN FLORIDA PANHANDLE ALONG WITH PORTIONS OF
INLAND SOUTHEAST MISSISSIPPI...

ALZ052>060-261>266-FLZ201>206-MSZ078-079-070000-
/O.CON.KMOB.FF.A.0001.000000T0000Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-
Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Stone-George-
Including the cities of Chatom, Millry, Grove Hill, Jackson, 
Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen,
Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
Wright, Wiggins, and Lucedale
731 AM CST Thu Feb 6 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

The Flash Flood Watch continues for

* Portions of Alabama, northwest Florida, and southeast 
  Mississippi, including the following areas, in Alabama, 
  Baldwin Central, Baldwin Coastal, Baldwin Inland, Butler, 
  Clarke, Conecuh, Covington, Crenshaw, Escambia, Mobile 
  Central, Mobile Coastal, Mobile Inland, Monroe, Washington, 
  and Wilcox. In northwest Florida, Escambia Coastal, Escambia 
  Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, 
  and Santa Rosa Inland. In southeast Mississippi, George and 
  Stone. 

* Until 6 PM CST this evening

* Several rounds of training showers and thunderstorms are
  expected to bring an additional rainfall amounts of 1 to 3
  inches, with locally higher amounts. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
637 
WGUS64 KMOB 061812
FFAMOB

Flood Watch
National Weather Service Mobile AL
1212 PM CST Thu Feb 6 2020

ALZ052>060-261>266-FLZ201>206-MSZ078-079-061915-
/O.CAN.KMOB.FF.A.0001.000000T0000Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Escambia-
Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Stone-George-
Including the cities of Chatom, Millry, Grove Hill, Jackson, 
Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen,
Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, 
Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard,
Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, 
Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, 
Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
Wright, Wiggins, and Lucedale
1212 PM CST Thu Feb 6 2020

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Alabama, northwest Florida,
and southeast Mississippi has been cancelled. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Feb 4, 12:17 PM CST, 2 hours 46 minutes earlier.

Area forecast discussion, Feb 4, 12:17 PM CST, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1217 PM CST Tue Feb 4 2020

.NEAR TERM /Now Through Thursday night/...The near term
discussion will follow shortly. /26

&&

.AVIATION...
18Z issuance...The TAF sites observed VFR conditions at issuance.
However, clouds will continue to increase as a storm system
advances towards the region. Therefore, the main concern for the
overnight will be lowering CIGs from northwest to southeast to IFR
and even to LIFR. Some light, isolated showers are possible
through tonight, but most of this activity is likely to remain
further inland. At this time, left out mention of rain in the TAFs
through tonight. In addition, patchy fog (dense in areas,
particularly in SW AL and SE MS and towards the coast) is expected
to develop late this evening and through the overnight. For the
TAF sites, BFM and MOB are expected to see dense fog (and thus
lower VIS) later this evening and overnight. PNS is more likely to
see dense fog development towards tomorrow morning. Dense fog is
expected to dissipate somewhat tomorrow morning, but remain patchy
(with MVFR VIS) through mid-day. CIGs may recover in areas to
low-end MVFR, but most areas may remain IFR into mid-day tomorrow
as well. Showers will also be on the increase tomorrow morning,
ramping up by the afternoon. With this at the end of the forecast
TAF period, only included VCSH for now. Southerly winds today will
generally be between 5 and 15 knots, with some wind gusts around
20 knots possible this afternoon. Winds will decrease through
tonight, mainly hovering around 5 knots. As a cold front
approaches the region, southerly winds will then increase tomorrow
morning to be between 10 and 15 knots by mid-day, with gusts to
around 20 knots. /26

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Friday evening for ALZ265-266.

FL...High Rip Current Risk through Friday evening for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Feb 4, 5:29 AM CST, 9 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
529 AM CST Tue Feb 4 2020

ALZ265-266-FLZ202-204-206-051130-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
529 AM CST Tue Feb 4 2020

...HIGH RIP CURRENT RISK IN EFFECT FROM THIS EVENING THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Areas of dense fog will be possible Tonight, especially along the coast.

There is a MODERATE RISK of dangerous rip currents along the Gulf
beaches of Alabama and the western Florida panhandle Today.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the following
hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Confidence in the potential for heavy rainfall Wednesday and Thursday
continues to increase. 2 to 4 inches of rain will be possible, with
locally higher amounts. Along with heavy rainfall, severe storms with
damaging winds will be possible mainly from Wednesday afternoon
through Thursday morning. A tornado or two cannot be ruled out.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Wednesday afternoon through Thursday
morning.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-051130-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
529 AM CST Tue Feb 4 2020

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Areas of dense fog will be possible Tonight, especially closer to
the coast.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Confidence in the potential for heavy rainfall Wednesday and Thursday
continues to increase. 2 to 4 inches of rain will be possible, with
locally higher amounts. Along with heavy rainfall, severe storms with
damaging winds will be possible mainly from Wednesday afternoon
through Thursday morning. A tornado or two cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Wednesday afternoon through Thursday
morning.

GMZ630>636-650-655-670-675-051130-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
529 AM CST Tue Feb 4 2020

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Areas of dense fog will be possible tonight in the nearshore waters,
bays and sounds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Patchy, dense fog is possible, particularly over southern Mobile Bay
and Mississippi Sound, late Tuesday morning through Thursday.

Hazardous wind and wave conditions for small craft will be possible
over coastal waters of Alabama and Northwest Florida Wednesday
through early Friday. A few strong storms will be possible late
Wednesday afternoon through Thursday morning.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 5:22 AM CSTRip Current StatementMOBEscambia, Okaloosa, Santa Rosa4 days
Feb 4, 9:59 AM CSTRiver Flood WarningMOBEscambia21 days
Feb 4, 2:48 PM CSTMarine Dense Fog AdvisoryMOB21 hr
Feb 4, 2:48 PM CSTSmall Craft AdvisoryMOB66 hr

Nearby

Flash Flood Watches in Alabama, 2020Flash Flood Watches in Florida, 2020Flash Flood Watches in Mississippi, 2020Every flash flood watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.